• donnalyn donnalyn
    May 01, 2008
    What are the long term side effects of taking Klonopin and Zoloft?
    donnalyn donnalyn
    May 01, 2008

    Just wondering if anyone out there knows the long term side effects klonopin and zoloft can have if taken for many years, (same dose every day?) I take these with heart meds., and I am worried. The doctor says they can all be taken together safely. I am not so sure. In the past few years I have been very tired and sick. Should I change the meds? and what would anyone recomend? Any doctors out there reading, please help, (or anyone who has had similar situations.) Thanks, Donna

    READ MORE

FROM OUR EXPERTS

  • Vicki M
    Health Guide
    May 07, 2008
    Vicki M
    Health Guide
    May 07, 2008

    Hi Donnalyn,

     

    I suspect the medications that are making you feel tired all the time are the ones you take for your heart condition. the best thing to do is talk to your doctor about alternative medications or treatments. Online information is great for making sure you manage your care with your doctor for the best results.


    Here are links to the drug information for Klonopin and Zoloft. You can read about interactions and side effects.

     

    I hope this helps somewhat. Please stay in touch and let us know how you are doing!

    Vicki M

  • Vicki M
    Health Guide
    May 07, 2008
    Vicki M
    Health Guide
    May 07, 2008

    Hi Donnalyn,

     

    I suspect the medications that are making you feel tired all the time are the ones you take for your heart condition. the best thing to do is talk to your doctor about alternative medications or treatments. Online information is great for making sure you manage your care with your doctor for the best results.


    Here are links to the drug information for Klonopin and Zoloft. You can read about interactions and side effects.

    You might also be interested in these articles: Antidepressant Studies - Getting the Whole Picture

    Taking Antidepressants: Myths vs. Facts

     

    I hope this helps somewhat. Please stay in touch and let us know how you are doing!

    Vicki M


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.